# SDR SIMA200600902

- Difficulty date: December 28, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N317AE
- Make and model: Saab 340B
- Aircraft serial: 340B317
- Engine: Ge CT79B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7255150522
- Condition: Damaged
- Location: Bs 236
- Part time: 21,509 hours, 22,773 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT STA 236 WAS FOUND TO BE CRACKED AT THE END OF A PREVIOUS REPAIR.  REMOVED THE PREVIOUS REPAIR, EXTENDED THE CUT OUT TO REMOVE THE CRACK.  FABRICATED A FILLER AND DOUBLER.  REPAIR DONE IAW SRM. (K)
